Translator Disclaimer
September 2006 Menger’s covering property and groupwise density
Boaz Tsaban, Lyubomyr Zdomskyy
J. Symbolic Logic 71(3): 1053-1056 (September 2006). DOI: 10.2178/jsl/1154698591

Abstract

We establish a surprising connection between Menger’s classical covering property and Blass-Laflamme’s modern combinatorial notion of groupwise density. This connection implies a short proof of the groupwise density bound on the additivity number for Menger’s property.

Citation

Download Citation

Boaz Tsaban. Lyubomyr Zdomskyy. "Menger’s covering property and groupwise density." J. Symbolic Logic 71 (3) 1053 - 1056, September 2006. https://doi.org/10.2178/jsl/1154698591

Information

Published: September 2006
First available in Project Euclid: 4 August 2006

zbMATH: 1116.03042
MathSciNet: MR2251555
Digital Object Identifier: 10.2178/jsl/1154698591

Subjects:
Primary: 03E17
Secondary: 37F20

Keywords: groupwise density , Menger property

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • September 2006
Back to Top